MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN; CATHETER INTRAVASCULAR THERAPE
Catalog Number ASK-45703-PGM3
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "the package was supposed to contain a 20cm catheter.The catheter packaged in it was a 16cm catheter.The reported defect was detected during use on patient.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned the outside packaging of a cvc kit including one catheter for evaluation.No signs of use were observed.Visual analysis revealed the returned catheter is a 16 cm catheter, which is not the intended 20 cm catheter in finished good.No other defects or anomalies were observed.A device history record review was performed, and no relevant findings were identified.The customer report of an incorrect catheter was confirmed through complaint investigation of the returned sample.Visual inspection revealed the returned catheter was 16 cm instead of the intended 20 cm.A device history record review was performed, and no relevant findings were identified.Based on these circumstances, packaging caused or contributed to this event.Non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
MULTI LUMEN PI CVC KIT: 3L 7 FR X 8 IN
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19814295
Report Number9680794-2024-00710
Device Sequence Number8665888
Product Code FOZ
UDI-Device Identifier10801902213768
UDI-Public(01)10801902213768(11)240105(17)250430(10)33F23L0683(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Catalogue NumberASK-45703-PGM3
Device Lot Number33F23L0683
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date07/24/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown